Glasnik matematički, Vol. 54 No. 2, 2019.
Izvorni znanstveni članak
https://doi.org/10.3336/gm.54.2.01
Diophantine equations with balancing-like sequences associated to Brocard-Ramanujan-type problem
Manasi Kumari Sahukar
; Department of Mathematics, National Institute of Technology Rourkela, Odisha, India
Gopal Krishna Panda
; Department of Mathematics, National Institute of Technology Rourkela, Odisha, India
Sažetak
In this paper, we deal with the Brocard-Ramanujan-type equations
Ključne riječi
Brocard-Ramanujan equation; Balancing-like and associated balancing-like sequence; Pell-like and associated Pell-like sequence
Hrčak ID:
229598
URI
Datum izdavanja:
11.12.2019.
Posjeta: 1.530 *